
Salt Composition
Caffeine 30mg + Levocetirizine 2.5mg + Paracetamol (Acetaminophen) 325mg + Phenylephrine 10mg

WHO GMP
Certified

15 Days Easy
Returns

Long Expiry
(>8 Months)

WHO GMP
Certified

15 Days Easy
Returns

Long Expiry
(>8 Months)
Uses of Antidoz Cold Tablet 10s

Treatment of Common cold
More About Antidoz Cold Tablet 10s
Benefits
Treatment of Common coldTreatment of Common cold
In Treatment of Common cold : Antidoz-Cold Tablet is a combination medicine that effectively relieves symptoms of the common cold, such as a blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps loosen thick mucus, making it easier to cough out. It also shrinks the blood vessels and provides rapid relief that lasts for several hours. These actions make breathing easier. Antidoz-Cold Tablet is safe and effective. It usually starts to work within a few minutes, and the effects can last up to several hours. Take it as prescribed by your doctor, and do not stop using it unless you are advised otherwise.In Treatment of Common cold : Antidoz-Cold Tablet is a combination medicine that effectively relieves symptoms of the common cold, such as a blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps loosen thick mucus, making it easier to cough out. It also shrinks the blood vessels and provides rapid relief that lasts for several hours. These actions make breathing easier. Antidoz-Cold Tablet is safe and effective. It usually starts to work within a few minutes, and the effects can last up to several hours. Take it as prescribed by your doctor, and do not stop using it unless you are advised otherwise.
Side Effects
Side effects of Antidoz-Cold Tablet The majority of side effects typically do not necessitate medical intervention. and disappear as your body adjusts to the medicine. Doctor consultation is advised if they persist or if you�re worried about them Common side effects of Antidoz-Cold Nausea Vomiting Sleepiness Dryness in mouth Insomnia (difficulty in sleeping)Restlessness Allergic reaction Weakness HeadacheSide effects of Antidoz-Cold Tablet The majority of side effects typically do not necessitate medical intervention. and disappear as your body adjusts to the medicine. Doctor consultation is advised if they persist or if you�re worried about them Common side effects of Antidoz-Cold Nausea Vomiting Sleepiness Dryness in mouth Insomnia (difficulty in sleeping)Restlessness Allergic reaction Weakness Headache
How to use
How to use Antidoz-Cold Tablet Follow your doctor's guidance regarding the dose and duration of this medication. Ingest it without breaking or crushing. Do not chew, crush or break it. Antidoz-Cold Tablet can be taken it with or without food, although it's advisable to take it consistently at the same time.How to use Antidoz-Cold Tablet Follow your doctor's guidance regarding the dose and duration of this medication. Ingest it without breaking or crushing. Do not chew, crush or break it. Antidoz-Cold Tablet can be taken it with or without food, although it's advisable to take it consistently at the same time.
How it works
How Antidoz-Cold Tablet works Antidoz-Cold Tablet is a combination of four medicines: Caffeine, Paracetamol, Levocetirizine and Phenylephrine. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Levocetirizine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Caffeine is a stimulant which increases the effectiveness of paracetamol and decreases sleepiness due to levocetirizine. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.How Antidoz-Cold Tablet works Antidoz-Cold Tablet is a combination of four medicines: Caffeine, Paracetamol, Levocetirizine and Phenylephrine. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Levocetirizine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Caffeine is a stimulant which increases the effectiveness of paracetamol and decreases sleepiness due to levocetirizine. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.

Alcohol
Unsafe: Avoid consuming alcohol with Antidoz-Cold Tablet as it is deemed unsafe.Unsafe: Avoid consuming alcohol with Antidoz-Cold Tablet as it is deemed unsafe.

Pregnancy
Antidoz-Cold Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Doctor consultation is advised.Antidoz-Cold Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Doctor consultation is advised.

Breast feeding
Antidoz-Cold Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.Antidoz-Cold Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.

Driving
Antidoz-Cold Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.Antidoz-Cold Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.

Kidney
Antidoz-Cold Tablet should be used with caution in patients with kidney disease. Dose adjustment of Antidoz-Cold Tablet may be needed. Doctor consultation is advised.Use of Antidoz-Cold Tablet is not recommended in patients with severe kidney disease.Antidoz-Cold Tablet should be used with caution in patients with kidney disease. Dose adjustment of Antidoz-Cold Tablet may be needed. Doctor consultation is advised.Use of Antidoz-Cold Tablet is not recommended in patients with severe kidney disease.

Liver
Antidoz-Cold Tablet should be used with caution in patients with liver disease. Dose adjustment of Antidoz-Cold Tablet may be needed. Doctor consultation is advised.Antidoz-Cold Tablet should be used with caution in patients with liver disease. Dose adjustment of Antidoz-Cold Tablet may be needed. Doctor consultation is advised.
What if I forget to take it?
If a dose of Antidoz-Cold Tablet is missed, take it promptly. However, if your next dose is approaching, skip the missed dose and resume your regular schedule. Avoid doubling the dose.If a dose of Antidoz-Cold Tablet is missed, take it promptly. However, if your next dose is approaching, skip the missed dose and resume your regular schedule. Avoid doubling the dose.
Manufacturer Address
NH-72, Dehradun Road, Upper Moginand, Kala Amb, District Sirmaur, Himachal Pradesh-173030, (INDIA)
Frequently asked questions
Antidoz Cold Tablet is a combination of Caffeine, Paracetamol, Levocetirizine, and Phenylephrine, used to relieve cold symptoms like body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, and runny or stuffy nose.
Yes, Antidoz Cold Tablet may cause drowsiness. Avoid driving or operating machinery until you know how it affects you, and inform your doctor if you experience drowsiness.
No, breastfeeding is not recommended while using Antidoz Cold Tablet due to the presence of levocetirizine, which can harm the baby. Inform your doctor if you are breastfeeding.
Yes, avoid Antidoz Cold Tablet if you have high blood pressure, serious heart conditions, a history of stomach ulcers, or hyperthyroidism, unless advised by your doctor. It should also be avoided with certain antidepressants.
Serious side effects are rare, but contact your doctor if you experience allergic reactions, skin rashes, mouth ulcers, breathing issues, unexplained bleeding, recurrent fevers, vision changes, or irregular heartbeat.
Store Antidoz Cold Tablet in its original packaging, tightly closed, and follow the storage instructions on the label. Dispose of unused medicine safely to prevent accidental ingestion by pets or children.
No, taking more than the recommended dose does not enhance effectiveness and increases the risk of serious side effects. Consult your doctor if symptoms persist.
Avoid foods and drinks containing caffeine, such as coffee, tea, cola, and chocolate, as well as alcohol, to prevent increased caffeine intake and potential side effects like sleep disturbances and chest discomfort.
Disclaimer
PlatinumRx is committed to providing reliable and accurate information to support informed customer decisions. However, all information made available on the Platform, including product descriptions, comparisons, and other content, is provided solely for general informational purposes. Such information is not intended to diagnose, prevent, treat, or cure any medical condition, nor should it be relied upon as a substitute for professional medical advice, diagnosis, or treatment.
View More
More Medicines By Manufacturer
Top Selling Medicines
Top Selling Devices